# SDR HNAA2009012500022

- Difficulty date: September 10, 2008
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 33,035 hours, 35,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Fuselage
- Part time: 33,035 hours, 35,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT INBD SEAT TRACK HAVE SURFACE CORROSION FROM STA X182 TO STA X424.124.  FROM STA 182 TO STA 260 FOUND TO BE PREVIOUSLY BLENDED, R&R SEAT TRACK IAW RD8-53-1932.  REMOVED CORROSION FROM STA 260 TO STA 424 IAW RD8-53-1339.
